# SDR TSAA0626082

- Difficulty date: October 3, 2006
- Submitted: October 6, 2006
- Operation: Air carrier
- Aircraft: N834AL
- Make and model: Boeing 737210C
- Aircraft serial: 20917
- Aircraft time: 62,183 hours, 52,572 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Duct
- Part number: 655386332
- Condition: Cracked
- Location: Nr 1 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING CRUISE, THE NR 1 ENGINE OVERHEAT LIGHT ILLUMINATED.  THE CREW RETARDED THE NR 1 ENGINE THRUST LEVER AS PER QRH AND THE LIGHT EXTINGUISHED.  THE CREW LANDED IN HNL WITHOUT FURTHER INCIDENT.  MAINTENANCE FOUND THE NR 1 ENGINE BLEED DUCT ASSEMBLY CRACKED.  MAINTENANCE REMOVED AND REPLACED THE NR 1 ENGINE BLEED DUCT AND PERFORMED A LEAK CHECK.  AIRCRAFT WAS RETURNED TO SERVICE.
